# SDR ASAA0944647

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C3481206
- Part serial: E1042
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK CORRODED.  REMOVED AND REPLACED WITH SERVICEABLE UNIT ON DEFECT.
